[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Issue 1 (9-2017) ::
J. of Stat. Sci. 2017, 11(1): 57-75 Back to browse issues page
A New Approach of Variable Selection in Finite Mixture of Semi-Parametric Regression Models with Poisson Distribution
Maliheh Heidari , Farzad Eskandari
Abstract:   (1279 Views)
In this paper the issue of variable selection with new approach in finite mixture of semi-parametric regression models is studying, although it is supposed that data have Poisson distribution. When we use Poisson distribution, two problems such as overdispersion and excess zeros will happen that can affect on variable selection and parameter estimation. Actually parameter estimation in parametric component of the semi-parametric regression model is done by penalized likelihood approach. However, in nonparametric component after local approximation using Teylor series, the estimation of nonparametric coefficients along with estimated parametric coefficients will be calculated. Using new approach leads to a properly variable selection results. In addition to representing related theories, overdispersion and excess zeros are considered in data simulation section and using EM algorithm in parameter estimation leads to increase the accuracy of end results.
Keywords: EM algorithm, Overdispersion, Excess zeros, Semi-parametric regression, Finite mixture model.
Full-Text [PDF 205 kb]   (321 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2016/05/11 | Accepted: 2017/08/24 | Published: 2017/08/24
Send email to the article author

Add your comments about this article
Your username or Email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Heidari M, Eskandari F. A New Approach of Variable Selection in Finite Mixture of Semi-Parametric Regression Models with Poisson Distribution. J. of Stat. Sci.. 2017; 11 (1) :57-75
URL: http://jss.irstat.ir/article-1-379-en.html


Volume 11, Issue 1 (9-2017) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 3638